Researcher Page

사진

Kim, Wansu (김완수) D-6225-2019 0000-0002-1664-9184

Department
수리과학과
Website
 
Research Area

Keyword Cloud

Reload 더보기
1

l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

2

On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

3

RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

4

RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

5

2-ADIC INTEGRAL CANONICAL MODELS

Kim, Wansuresearcher; Madapusi Pera, Keerthi, FORUM OF MATHEMATICS SIGMA, v.4, no.e28, pp.1 - 34, 2016-10

6

The Relative Breuil-Kisin Classification of p-Divisible Groups and Finite Flat Group Schemes

Kim, Wansuresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.17, pp.8152 - 8232, 2015

7

THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansuresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

8

Galois deformation theory for norm fields and flat deformation rings

Kim, Wansuresearcher, JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275, 2011-07

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0